Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawals from Effexor

Posted by Scott L. Schofield on May 15, 1999, at 10:49:22

In reply to Withdrawals from Effexor, posted by Boontz on June 29, 1998, at 17:11:13

> How do I get off of Effexor? I was at 37.5 mg twice per day, and now I'm at 17.75 twice per day. Do I need to go lower before I altogether cease? I tried to go cold-turkey, but the electricity pulses through my body nearly killed me.

The word "electricity" is a great description. Actually, the withdrawal symptoms reminded me quite a bit of what I experienced when I discontinued Ativan. With both drugs, I could not reduce the dosage from the smallest dosage unit (breaking the scored tablet) without suffering withdrawal. So I decided to nibble a very small amount whenever the syndrome would reappear. I held it under my tongue for a more rapid effect. The withdrawal symptoms would disappear within minutes. I should mention that I would allow the symptoms to continue for awhile before taking more Effexor. Intuitively, I thought that it might be the neuronal activity that occurs during withdrawal that is the stimulus for re-regulation. Whatever, it worked.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Scott L. Schofield thread:64